Format

Send to

Choose Destination
See comment in PubMed Commons below
Australas J Dermatol. 2014 Feb;55(1):84-7. doi: 10.1111/ajd.12016. Epub 2013 Jan 18.

Cerebral vasculitis and multi-focal neurological deficits due to allopurinol-induced hypersensitivity syndrome.

Author information

1
Department of Dermatology, Waikato Hospital, Hamilton, Waikato, New Zealand.

Abstract

Drug-induced hypersensitivity syndrome (DIHS) is a multi-system syndrome resulting from an idiosyncratic reaction to medication. While it commonly results in multi-organ involvement, particularly the liver, there are few reports of DIHS causing cerebral vasculitis and neurological deficits. We report the case of a 63-year old woman with DIHS secondary to allopurinol leading to multiple neurological deficits with magnetic resonance imaging findings consistent with a cerebral vasculitis.

KEYWORDS:

adverse drug reaction; drug reaction with eosinophilia and systemic symptom; drug-induced hypersensitivity syndrome

PMID:
23330880
DOI:
10.1111/ajd.12016
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley
    Loading ...
    Support Center